# SDR ASAA0180302

- Difficulty date: November 21, 2001
- Submitted: January 15, 2002
- Operation: Air carrier
- Aircraft: N976AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53452
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - DURING LINE MAINTENANCE CHECK, THE EMERGENCY TRACK LIGHTING IN ROWS 6 THROUGH 10 WERE FOUND TO BE ON ALL THE TIME.  REPLACED BATTERY PACK AT ROW 10.  LIGHTS THEN OPERATED NORMALLY.  (M)
